This article is cited in 2 scientific papers (total in 2 papers)
On the approximation of a parabolic inverse problem by pseudoparabolic one
Anna Sh. Lyubanova
Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia
The properties of the solution to the inverse problem on the identification of the leading coefficient of the multi-dimensional pseudoparabolic equation are studied. It is proved that the inverse problem for the pseudoparabolic equation approximates the appropriate inverse problem for the parabolic equation of filtration. The existence and uniqueness of the solution to the parabolic inverse problem is established.
filtration, inverse problems for PDE, pseudoparabolic equation, parabolic equation, existence and uniqueness theorems.
PDF file (184 kB)
Received in revised form: 23.12.2011
Anna Sh. Lyubanova, “On the approximation of a parabolic inverse problem by pseudoparabolic one”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012), 326–336
Citation in format AMSBIB
\paper On the approximation of a~parabolic inverse problem by pseudoparabolic one
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. Sh. Lyubanova, “Identification of a coefficient in the leading term of a pseudoparabolic equation of filtration”, Siberian Math. J., 54:6 (2013), 1046–1058
A. Sh. Lyubanova, “On some boundary value problems for systems of pseudoparabolic equations”, Siberian Math. J., 56:4 (2015), 662–677
|Number of views:|